Skip Navigation

Neuropathy

One Day at a Time

I completed chemo (6 weeks of cisplatin once a week) April 6, 2021.
External Radiation I completed April 9th, 2021.
And 4 brachytherapy treatments on May 4, 2021.

My question is I have been having some tingling and not so much pain just discomfort in my feet lately. Could this be neuropathy this far out of treatment? I am not sure how long the chemo stays within your system. I do know radiation continues to work for at least 3-4 months after.
I was just curious if anyone else experiences this?
I have told my doctor about it and he said it shouldn’t be because I am now 3 months out but not sure if it can still develop afterwards.

Thanks. <3

  • Post #1
  • Fri Jul 9, 2021
Eve
Eve
Hi, I'm Eve
Eve

Hi! I had the same treatment as you. I did not have any neuropathy so I cannot answer your question. If it is still happening, I would bring it up again. Make sure you are being heard. :)

  • Post #2
  • Tue Jul 13, 2021

Add to Discussion

Sign in or Join (free) to add to this discussion. Add to this discussion